# SDR UPS06546008

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 90072286
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATB - IMMEDIATELY AFTER TAKEOFF, L ADC FAILED.  FLAGS APPEARED ON CAPTAINS AIRSPEED, ALTIMETER AND IVSI.  OVERSPEED WARNING OCCURRED EVERY FEW SECONDS THROUGHOUT CLIMB, LEVEL OFF, APPROACH AND TAXI-IN.  SELECTED ALTERNATE ADC AND CAPTAINS RESTORED, BUT OVERSPEED WARNINGS CONTINUED.  PERFORMED AIR TURN BACK.  REMOVED AND REPLACED LT ADC IAW AMM 34-12-01-4.
